Discussions By Condition: Cardiovascular disease

Not sure what's wrong or what to do...

Posted In: Cardiovascular disease 0 Replies
  • Posted By: Sarah19
  • April 1, 2012
  • 10:08 AM

Before I moved out about 6 weeks ago, my parents never really took me to the doctor. they were never really concerned about my health at all.
List of symptoms then include:

Frequent, severe headaches
chest pains
difficulty breathing with exercise
stabbing pains in stomach area

They didn't take me to the doctor usually, and with the headaches and stomach pains, they were ignored for a year and a half before any tests were done. During this time no problems were detected. I would also have problems in gym class while running or playing most sports. They refused to test for asthma despite a doctor's recommendation (which I still have not been tested for), For fear of possible health insurance issues. And after months of issues with chest pains I was in the shower and suddenly experienced extreme, crippling sharp chest pains accompanied by dizziness, and weakness. I sat down but could barely support myself. So I lie down expecting to get up in a few minutes. It was at least 10 minutes before i got a hold of my mom and her advice was drink water and go to bed early. Basically telling me to sleep it off. I have moved out since then and with the stress of harassment at work from my parents, them showing up uninvited, and multiple other stressors, I have experienced these problems:

Severe chest pains
heart skipping
more frequent/painful headaches
extreme weakness
inability to move, function, and sometimes speak
extreme, sudden dizzy spells
heartburn like symptoms (not as much, about 1x a week)
extreme, sometimes unbearable stomach pains
Seizure-like "attacks" which aren't seizures but they look very similar
during attacks I will sometimes stop breathing.
nausea and vomiting
severe sleep issues ( a lot of sleepless nights which are extremely uncommon for me)

The cause of the attacks is unknown although I hear it is a side effect of Wellbutrin. And on 3/28/12 I was driving home and had to park on the side of the road, unable to drive home for the safety of myself and others, someone finally pulled over after several minutes of honking and called the non-emergency police number. the police showed up and decided an ambulance was needed. I didn't ride to the hospital but they did do some tests in the ambulance and found some issues that needed to be addressed. The skipping, which increased upon standing along with heart rate, increased from about 80-90bpm sitting down to 130bpm standing up, and the skipping was significantly more common. I am a nineteen year old female so I am confused as to what this might be. I am 5'7" and about 130 lbs (58.9 kg) maybe less. and I understand that although it is extremely rare for some one my age and size to experience these problems, I also just recovered from anorexia and I am unsure that's the cause, but stress and anxiety do not help either. If you think you know what to do or have advice please do not hesitate. I am constantly suffering from multiple severe pains daily and I am in need of assistance. I am lost and confused and do not have enough money for even one hospital visit. I need help and I am terrified of the inability to see a doctor in my financial situation. Also, if I need treatment, I am out of luck considering I am paid minimum wage with part-time hours and am unable to get more hours or a higher paying job since I have no college experience and recently had to drop out due to stress and physical illness.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?